# SDR UPS06846405

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37536452N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 IN 60 HOLE, FRAME FITTING ON FIRST LATERAL FRAME SUPPORT RT CENTER ABOVE ENTRANCE HAS BAD CORROSION AROUND FASTENERS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-1-20D AND DWG 3753645.
